RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1964, Volume 158, Number 3, Pages 503–506 (Mi dan30119)  

MATHEMATICS

On the cardinality of sets of closed classes of finite height in $P_{\aleph_0}$

G. P. Gavrilov

Moscow Power Engineering Institute in Smolensk

Full text: PDF file (505 kB)

Bibliographic databases:
Presented: П. С. Новиков
Received: 11.04.1964

Citation: G. P. Gavrilov, “On the cardinality of sets of closed classes of finite height in $P_{\aleph_0}$”, Dokl. Akad. Nauk SSSR, 158:3 (1964), 503–506

Citation in format AMSBIB
\Bibitem{Gav64}
\by G.~P.~Gavrilov
\paper On the cardinality of sets of closed classes of finite height in $P_{\aleph_0}$
\jour Dokl. Akad. Nauk SSSR
\yr 1964
\vol 158
\issue 3
\pages 503--506
\mathnet{http://mi.mathnet.ru/dan30119}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0168478}
\zmath{https://zbmath.org/?q=an:0163.24402}


Linking options:
  • http://mi.mathnet.ru/eng/dan30119
  • http://mi.mathnet.ru/eng/dan/v158/i3/p503

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:26
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019